# SDR FOTR2019813439

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720E, FRAME HAS FASTENERS W/NO ED IN WINDOW AREA ON LT SIDE.  CUT OUT DAMAGE AREA DIM 1" X .7500" FAB FRAME REPAIR 2EA PARTS MAT. USED 7075-0 .071" PO 90016396, DIM 13.5" X 3" & 13.5" X 4", ALL IAW SRM 53-10-4, FIG 1 HEAT TREATED PART FROM 7075-0 TO 7075-T6 IAW FAS ENG REPORT NR2-37153-801 REV A. LOCATED & DRILLED  2EA FRAME REPAIR IAW SRM 51-30-5 PART TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED REPAIR FRAME IAW SRM 51-30-2.
